# SDR AT9900153

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FORWARD CARGO PIT DOORWAY CRACKED AT STRINGER 21R.  FABRICATED Z CHANNEL REPAIR AND DOUBLER, REINSTALLED T ANGLE AND INTERCOSTAL IAW SB 737-53-1051 AND RES NR 99142.
